# SDR YENA2019082620474

- Difficulty date: August 22, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 76,065 hours, 27,986 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9ABC SEAT EMERGENCY PATH LIGHTING INOP.   R & R 19 ABC PATH WHITE LIGHT HARNESS 7261VCA.   OPS CHECKED GOOD IAW WMM 33-51-08.
